作 者:Mai F. Alfahad ;John T. Kent ;Kanti V. Mardia
出 处:Sankhya. Series A, mathematical statistics and probability. 2018 ;:1-25.doi:10.1007/s13171-018-0144-8
出 版 社:Indian Statistical Institute
文 章 ID:231485791
作 者:Mai F. Alfahad ;John T. Kent ;Kanti V. Mardia
出 处:Sankhya. Series A, mathematical statistics and probability. 2018 ;80(1):8-32.doi:10.1007/s13171-018-0144-8
出 版 社:Indian Statistical Institute
文 章 ID:237947777
作 者:Reman Abu-Shanab ;John T. Kent ;William E. Strawderman
出 处:Electronic Journal of Statistics. 2012 ;6:2347-2355.doi:10.1214/12-EJS748
出 版 社:Institute of Mathematical Statistics
文 章 ID:1026081954